Publications Mathématiques de Besançon
Algèbre et Théorie des Nombres
Avec cedram.org english version
Table des matières de ce volume | Article précédent | Article suivant
Roman Holowinsky; Guillaume Ricotta; Emmanuel Royer
The amplification method in the $GL(3)$ Hecke algebra
Publications mathématiques de Besançon (2015), p. 13-40, doi: 10.5802/pmb.11
Article PDF
Class. Math.: 11F99, 11F60, 11F55
Mots clés: Amplification method, Hecke operators, Hecke algebras

Résumé

Cet article contient tous les ingrédients techniques nécessaires à la mise en place efficace, explicite et inconditionnelle de la méthode d’amplification dans le cadre des formes automorphes de $GL(3)$. En particulier, il y est donné plusieurs décompositions explicites de systèmes de représentants dans l’algèbre de Hecke de $GL(3)$.

Bibliographie

[AZ95] A. N. Andrianov and V. G. Zhuravlëv, Modular forms and Hecke operators, volume 145 of Translations of Mathematical Monographs. American Mathematical Society, Providence, RI, 1995. Translated from the 1990 Russian original by Neal Koblitz.  MR 1349824 |  Zbl 0838.11032
[BHM] V. Blomer, G. Harcos, and D. Milićević, Bounds for eigenforms on arithmetic hyperbolic 3-manifolds. Available at http://arxiv.org/abs/1401.5154.
[BMa] Valentin Blomer and Péter Maga, Subconvexity for sup-norms of automorphic forms on ${P}{G}{L}(n)$. Available at http://arxiv.org/pdf/1405.6691.pdf.
[BMb] Valentin Blomer and Péter Maga, The sup-norm problem for ${P}{G}{L}(4)$. Available at http://arxiv.org/pdf/1404.4331.pdf.
[BT] Farrell Brumley and Nicolas Templier, Large values of cusp forms on ${G}{L}(n)$. available at http://arxiv.org/abs/1411.4317.
[DFI94] W. Duke, J. B. Friedlander, and H. Iwaniec, Bounds for automorphic $L$-functions. II, Invent. Math., 115 (2):219–239, 1994.  MR 1258904 |  Zbl 0812.11032
[FI92] J. Friedlander and H. Iwaniec, A mean-value theorem for character sums, Michigan Math. J., 39 (1):153–159, 1992.  MR 1137896 |  Zbl 0765.11037
[Gol06] Dorian Goldfeld, Automorphic forms and ${L}$-functions for the group ${G}{L}(n,\mathbb{R})$, volume 99 of Cambridge Studies in Advanced Mathematics. Cambridge University Press, Cambridge, 2006. With an appendix by Kevin A. Broughan.  MR 2254662 |  Zbl 1108.11039
[HRR] Roman Holowinsky, Guillaume Ricotta, and Emmanuel Royer, On the sup-norm of ${S}{L}(3)$ Hecke-Maass cusp form. Available at http://arxiv.org/abs/1411.4317.
[HT13] Gergely Harcos and Nicolas Templier, On the sup-norm of Maass cusp forms of large level. III, Math. Ann., 356 (1):209–216, 2013.  MR 3038127
[IS95] H. Iwaniec and P. Sarnak, $L^\infty $ norms of eigenfunctions of arithmetic surfaces, Ann. of Math. (2), 141 (2):301–320, 1995.  MR 1324136 |  Zbl 0833.11019
[Iwa92] Henryk Iwaniec, The spectral growth of automorphic $L$-functions, J. Reine Angew. Math., 428:139–159, 1992.  MR 1166510 |  Zbl 0746.11024
[Kod67] Tetsuo Kodama, On the law of product in the Hecke ring for the symplectic group, Mem. Fac. Sci. Kyushu Univ. Ser. A, 21:108–121, 1967.  MR 223304 |  Zbl 0215.35001
[Mac95] I. G. Macdonald, Symmetric functions and Hall polynomials, Oxford Mathematical Monographs. The Clarendon Press, Oxford University Press, New York, second edition, 1995. With contributions by A. Zelevinsky, Oxford Science Publications.  MR 1354144 |  Zbl 0487.20007
[New72] Morris Newman, Integral matrices, Academic Press, New York, 1972. Pure and Applied Mathematics, Vol. 45.  MR 340283 |  Zbl 0254.15009
[SA] L. Silberman and Venkatesh A, Entropy bounds for Hecke eigenfunctions on division algebras. Preprint available at http://www.math.ubc.ca/~lior/work/.
[Sar] Peter Sarnak, Letter to Morawetz. Available at http://www.math.princeton.edu/sarnak.
[Shi94] Goro Shimura, Introduction to the arithmetic theory of automorphic functions, volume 11 of Publications of the Mathematical Society of Japan. Princeton University Press, Princeton, NJ, 1994. Reprint of the 1971 original, Kanô Memorial Lectures, 1.  MR 1291394 |  Zbl 0872.11023
[Ven10] Akshay Venkatesh, Sparse equidistribution problems, period bounds and subconvexity, Ann. of Math. (2), 172 (2):989–1094, 2010.  MR 2680486 |  Zbl 1214.11051

UFC LMB PUFC